# SDR ASOA02284

- Difficulty date: May 20, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY TWO MINUTES AFTER TAKEOFF,  THE CAPTAIN RECEIVED A SMOKE TOILET MESSAGE.  THE FLIGHT ATTENDANT CALLED APPROXIMATELY THREE SECONDS LATER TO REPORT THE SMELL OF SMOKE BUT NO ACTUAL SMOKE IN THE CABIN.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED FOR SAFE BUT OVERWEIGHT LANDING.  MAINTENANCE PERFORMED THE OVERWEIGHT LANDING INSPECTION, AND NO DEFECTS WERE NOTED.  MAINTENANCE INSPECTED THE AIRCRAFT RUNNING BOTH ENGINES AS WELL AS BOTH AIR CONDITIONER PACKS, BUT THE DISCREPANCY WAS NOT DUPLICATED.  THERE WAS NO EVIDENCE OF FIRE, SMOKE, OR HEAT NOTED AT THAT TIME.  AIRCRAFT RETURNED TO SERVICE.
